# SDR 2018FA0000166

- Difficulty date: May 16, 2018
- Submitted: May 28, 2018
- Operation: General aviation
- Make and model: Boeing 737-37Q
- Aircraft serial: 28537
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE DURING APPROACH. PERFORMED CLEANING AND ADJUSTMENT OF SENSOR IAW AMM 32-611-31 AND AMM 32-61-00 DURING TEST GEAR INDICATION WORKS NORMAL.
